Jan. 17th, 2010

ceri: (Default)
Disclaimer: This is not one of those medical posts. No squickiness here.

One of my long-time friends, one of the few folks I've managed to keep up with in person some lately, pointed out to me that I've been even more slumped lately than I really realized, and wondered if it might be my most recent medication. I hadn't thought so, but we sat down with our e-mail and chat logs, my calendar and journal, and miscellaneous notes...and yes, it turns out that there is a clearly documentable slump in my energy in the two weeks after I started amlodipine that's never let up. Less walking, slower weight gain, more erratic sleep, a whole bunch of stuff, including more just plain misery.

Together we boiled it down into a succinct overview and sent it to my doctor Saturday. Bless him—and I don't mean that frivolously—he sent me a reply Saturday night. He agreed there's a problem, told me to stop the amlodipine right away, and wants me to call on Monday for an appointment to review options. He may be able to see me as early as Monday afternoon. Sometime this week, anyway. 

I hope for good news soon, and in the meantime, I really appreciate every single one of you who's had words of encouragement in the last few months. You really do all make a difference. Thank you.

Profile

ceri: (Default)
Ceri B.

April 2010

S M T W T F S
    123
4567 8910
11121314151617
18 192021222324
252627282930 

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 22nd, 2017 02:48 am
Powered by Dreamwidth Studios